RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2013, Volume 13, Number 2, Pages 250–272 (Mi dvmg266)  

Solvability quasi-linear parabolic equation in domains with picewise monotone boundary

A. G. Podgaev, K. V. Lisenkov

Pacific National University, Khabarovsk

Abstract: We investigate the existence of regular solutions for the quasilinear parabolic equation in non-cylindrical domain with boundary of class $W^1_2$. The equation can degenerate to the decision. Approximate solutions are constructed using the projection method of the family of projectors depending on the time parameter. We prove that a limit of these solutions will be the solution of the problem. To justify the existence of the limit methods are used for the functions of the compact scale of Banach spaces.

Key words: existence, a quasi-linear parabolic equation, non-cylindrical domains, the projection method, the compactness, the scale of Banach spaces

Full text: PDF file (214 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.95 + 519.633
MSC: Primary 35K59; Secondary 65N30
Received: 03.07.2013

Citation: A. G. Podgaev, K. V. Lisenkov, “Solvability quasi-linear parabolic equation in domains with picewise monotone boundary”, Dal'nevost. Mat. Zh., 13:2 (2013), 250–272

Citation in format AMSBIB
\Bibitem{PodLis13}
\by A.~G.~Podgaev, K.~V.~Lisenkov
\paper Solvability quasi-linear parabolic equation in domains with picewise monotone boundary
\jour Dal'nevost. Mat. Zh.
\yr 2013
\vol 13
\issue 2
\pages 250--272
\mathnet{http://mi.mathnet.ru/dvmg266}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg266
  • http://mi.mathnet.ru/eng/dvmg/v13/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:196
    Full text:47
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019